# SDR SWIA202267019

- Difficulty date: September 14, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bushing
- Condition: Out Of Limits
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RT AILERON WING AFT SPAR IAW AMM 20-26-00-910-804.  REMOVED, INSTALLED AND SEALED A NEW SERVICEABLE RT AILERON BUSHINGS ON WING AFT SPAR AMM 20-26-00-910-804.
